MAUDE Adverse Event Report: ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES

ABBOTT VASCULAR 20/30 PRIORITY PACK ACCESSORY KIT; ACCESSORIES
Model Number 1000186
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a fistula in an unspecified artery.A non-abbott drug-eluting balloon was advanced in the patient and the indeflator was connected to the balloon.The physician wanted to perform a long inflation at 10 atmospheres (atms); however, the indeflator would not hold pressure at 10 atms.Additionally, a slow leak was observed at the connection.Another indeflator was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
On (b)(6) 2022 abbott vascular decided to initiate a voluntary field action for this product.Abbott vascular submitted medwatch # 2024168-2022-01831 on march 4, 2022 with notification of the voluntary recall in h7, (remedial action initiated).Corrective action has been initiated per site operating procedures.Field safety corrective action is required for specific lots of 20/30 and plus 30 indeflators and associated priority packs: 20/30 priority pack with copliot, 20/30 priority pack, priority pack 20/30 w/115 rhv, ppak 20/30 with rhv, plus 30, ppakplus30, ppakplus30 w/115 rhv.This action is being taken due to an increase in the complaint trend for reported leak/splash and loose or intermittent connection.20/30 indeflators are at an increased risk of leaking due to a gap in the hose snap fitting.Stopcocks are at an increased risk of leaking due to a higher tendency for loose connections when not connected properly.Na.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed on the returned device.The reported leaks and intermittent connection were unable to be confirmed.However, this complaint appears to be related to a manufacturing issue associated with leak issues.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot.One nonconforming material record/exception was generated for the finished good lot to investigate the reported issue in accordance with internal operating procedures.A review of the complaint history revealed no other similar incidents.The investigation determined the reported difficulties appear to be a potential product quality issue.On feb 25th, 2022 abbott vascular decided to initiate a voluntary field action for this product.Abbott vascular submitted medwatch # 2024168-2022-01831 on march 4, 2022 with notification of the voluntary recall in h7, (remedial action initiated).Corrective action has been initiated per site operating procedures.Field safety corrective action is required for specific lots of 20/30 and plus 30 indeflators and associated priority packs: 20/30 priority pack with copilot, 20/30 priority pack, priority pack 20/30 w/115 rhv, ppak 20/30 with rhv, plus 30, ppakplus30, ppakplus30 w/115 rhv.This action is being taken due to an increase in the complaint trend for reported leak/splash and loose or intermittent connection.20/30 indeflators are at an increased risk of leaking due to a gap in the hose snap fitting.Stopcocks are at an increased risk of leaking due to a higher tendency for loose connections when not connected properly.

Brand Name
20/30 PRIORITY PACK ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key13579339
Report Number2024168-2022-01862
Device Sequence Number4368523
Product Code MAV
UDI-Device Identifier08717648013614
UDI-Public08717648013614
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number1000186
Device Catalogue Number1000186
Device Lot Number60320909
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer02/25/2022
03/20/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date03/20/2022
04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNK
Patient Sequence Number1
Patient SexUnknown